2019
Том 71
№ 8

All Issues

Kazachenko M. Yu.

Articles: 5
Article (Ukrainian)

Mixed products of multiplicative systems without discontinuities of the second kind

Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 332–340

Article (Ukrainian)

Limit theorems on the convergence of infinite products for parametric stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1184–1192

Article (Ukrainian)

Mixed product of stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 873–878

Article (Ukrainian)

A necessary and sufficient condition for multiplicative and additive systems without continuity conditions to be isomorphic up to contracting partitions

Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 576-583

Article (Ukrainian)

Limit theorem for parametric stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 153-162